MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CORTICAL BONE SCR 5.0MM X 34MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. CORTICAL BONE SCR 5.0MM X 34MM; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the affixus cortical screw did not open properly.Internal package ripped upon attempting to open.Surgeon deemed item not fit for implantation in case contamination occurred.
 
Additional Manufacturer Narrative
(b)(4).Reported event was considered confirmed via visual evaluation.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.This event was farther investigated through the capa process.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CORTICAL BONE SCR 5.0MM X 34MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10174282
Report Number0001825034-2020-02417
Device Sequence Number13915316
Product Code HSB
UDI-Device Identifier00887868039478
UDI-Public(01)00887868039478(17)281206
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number814550034
Device Lot NumberM18814 A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1